# SDR UIEA2023032700285

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 80,340 hours, 15,360 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: O

## Discrepancy

DERIVED FROM EO 6734A200, ELECTRICAL WIRES ARE NOT INSTALLED ON CONNECTORS D4717J/P AND D4711J/P IAW WIRE DIAGRAM 34-53-11 AND 34-53-21. "STC ST02126LA"( THE ELECTRICAL WIRES W9133-9903R/9904B-22 AND WAAS-9004-22R/WASS-9005-22B WERE RELOCATED TO CONNECTOR D4717P/J, THE ELECTICAL WIRES W9145-9903R/9904B-22 AND WAAS-9204-22R/WAAS-9205-22B WERE RELOCATED TO CONNECTOR D4711P/J AND THE WIRES W9133-9903R/9904B-22 AND W9145-9903R/9904B-22 WERE RENAMED. I.A.W. EA 6734A0007 REV 0 DATE 15 MAR 2023 )
